Repositório Digital

A- A A+

Tight-binding treatment of the Hubband model in infinite dimensions

.

Tight-binding treatment of the Hubband model in infinite dimensions

Mostrar registro completo

Estatísticas

Título Tight-binding treatment of the Hubband model in infinite dimensions
Autor Craco, Luis
Gusmao, Miguel Angelo Cavalheiro
Abstract We discuss the infinite dimension limit of the Hubbard model by means of a perturbative expansion of the one-particle Green’s function around the atomic limit. The diagrammatic structure is simplified in this limit, allowing a formal resummation that reproduces a previously proposed mapping to a single-site mean-field problem. The method provides a natural way of addressing this effective problem by means of a perturbative expansion in the local mean field. This gives the correct exact result for the Falicov-Kimball model, which is used as a starting point to study the Hubbard case.
Contido em Physical review. B, Condensed matter. New York. Vol. 54, n. 3 (July 1996), p. 1629-1636
Assunto Fisica da materia condensada
Modelo de hubbard
Sistemas de férmions
Teoria de perturbacao
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/104210
Arquivos Descrição Formato
000148846.pdf (113.6Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.